# SDR 9613535507

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Fs 1681-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE AFT GALLEY FLOOR STRUCTURE DECK PLATE, SHEAR WEB BS 1681 TO 1720.  REPAIRED PLATE (P/N 146N5318-3) PER EA 55-106091.
